• 1
  • 1
  • 2
  • 5
  • 6
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6727
School of Physics
  Title:   Asymmetric One-Dimensional Exclusion Processes: A Two Parameter Exactly Solvable Example
  Author(s): 
1.  F. Roshani
2.  M. Khorrami
  Status:   Published
  Journal: Phys. Rev. E
  Vol.:  60
  Year:  1999
  Pages:   3393-3395
  Supported by:  IPM
  Abstract:
We consider a two-parameter family of asymmetric exclusion processes for particles living on a continuous one-dimensional space. Using the Bethe ansatz, the exact solution to the master equation, and from that the drift and the diffusion rate in the two particle sector, are obtained.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right